# SDR UIEA2019102305757

- Difficulty date: October 19, 2019
- Submitted: October 23, 2019
- Operation: Air carrier
- Aircraft: N1093A
- Make and model: Boeing 767-36N
- Aircraft serial: 30111
- Aircraft time: 80,277 hours, 11,262 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

DURING TAKEOFF AND CLIMB, DETECTED A "DIRTY SOCK SMELL" FROM THE RIGHT PACK/BLEED SYSTEM. MOST PROMINENT DURING HIGH THRUST CHANGES.( RAN ENGINES PER AMM 71-00-00. OPERATED R/H PACK, NO SMELLS NOTED. AIRCRAFT OK FOR SERVICE. NOTE: PERFORMED VISUAL INSPECTION OF R/H PACK AREA, NO FAULTS OR LEAKS FOUND. )
